# SDR QXEA2017100900605

- Difficulty date: October 6, 2017
- Submitted: October 9, 2017
- Operation: Air carrier
- Aircraft: N414QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4061
- Aircraft time: 38,134 hours, 39,849 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 85329243101
- Condition: Corroded
- Location: Bs 19
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLANGE ON FWD SIDE OF FRAME AT BS 19.4 BETWEEN STRINGERS 29 & 33R.   BLENDED THE FRAME FLANGE IAW SRM 51-21-00.  PERFORMED E/T & U/T INSPECTION IAW NDTM 51-00-04 & 51-00-06.    R & R THE FRAME IAW SRM 51-42-05, 51-40-15, AND 51-42-45. I
